# SDR SWAA2021110122980

- Difficulty date: September 25, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 26L ON BS 540 AT FWD CARGO.  INSTALLED A REPAIR OF A NEW STRINGER SECTION, ANGLE, CHANNEL, AND FASTENERS IAW SRM 51-40-02, SRM 53-00-03-2R-1, REPAIR 1, STEP 4K, AND DWG 143A3230 REV-.
